# SDR AUS20020097

- Difficulty date: February 12, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 272U4200177
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR UP' HYDRAULIC LINE CRACKED AT STA 538 LOCATED  IN THE FORWARD CARGO COMPARTMENT CEILING. CEILING, SIDEWALL,  BILGE AREA AND INSULATION BLANKETS CONTAMINATED WITH HYDRAULIC  FLUID. FUMES LEAKED INTO COCKPIT.
